# SDR YENA2021102700729

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 57,379 hours, 20,286 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 225, JFK-TPA.  LEVEL 1 ODOR SEEMED TO EMANATE FROM #1 PACK. TURNED #1 PACK OFF AND ODOR DISSIPATED ; COMPLIED WITH INFORMATION NOTICE 2017-TO15 SECTION A (A) ,ISOLATED FAULT TO TYPE 10 (A),1,C PER TSM 05-50-00-810-085-B/TSM 50-50-00-810-085-D AIRCRAFT OK FOR SERVICE. NO ODOR PRESENT @ THIS TIME W/ APU AND ENG BLEED
